# SDR CA130321010

- Difficulty date: March 19, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 66 hours
- Engine: Tmeca ARRIEL2D
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filter
- Part number: 80697
- Condition: Clogged
- Location: Hyd System
- Part time: 147 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) HYDRAULIC FILTER BYPASS INDICATOR POPPING DURING GROUND RUN/FLIGHT. FILTERS INSPECTED AND FLUID CHANGED NUMEROUS TIMES AND INDICATOR CONTINUED TO POP.  NEW BYPASS INDICATOR INSTALLED.
